# SDR CA970423008

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Hydraulic Line
- Part number: 82970010391
- Condition: Leaking
- Location: Mlg   Seq Valve
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN LANDING GEAR DOOR (LEFT) SOLENOID SEQUENCE VALVE LINE LEAKING.
